NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"am 27yrs and had malaria, wen I visit the Hospital the doctor gave me magnesium trisilicate mixture since I about to her that am running. but doc since I started using the medicine the running continue severely and I felt stomach cramp. what should I do. "

    User Avatar
    A 32 years year old male asked:
    2 years ago
    am 27yrs and had malaria, wen I visit the Hospital the doctor gave me magnesium trisilicate mixture since I about to her that am running. but doc since I started using the medicine the running continue severely and I felt stomach cramp. what should I do.
    Dr. Amen O answered:
    2 years ago
    Good morning. Am really sorry about how you feel. But you weren't treated for the malaria except if the doctor felt you didn't have it. To have running stomach for many days alongside cramps I will advise you see a different doctor who will take a good history of your complaints and examine you properly, if necessary run some investigations and give you and propriety medications. Hope you can do that today. See a certified doctor please. Have a nice week.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app